On some random convex sets
Colloquium Mathematicum, Tome 24 (1971) no. 1, pp. 103-107
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_24_1_103_107,
author = {R. Jajte},
title = {On some random convex sets},
journal = {Colloquium Mathematicum},
pages = {103--107},
year = {1971},
volume = {24},
number = {1},
doi = {10.4064/cm-24-1-103-107},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-24-1-103-107/}
}
R. Jajte. On some random convex sets. Colloquium Mathematicum, Tome 24 (1971) no. 1, pp. 103-107. doi: 10.4064/cm-24-1-103-107
Cité par Sources :